Pacific Journal of Mathematics

Co-absolutes of remainders of Stone-Čech compactifications.

R. Grant Woods

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 545-560.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970626

Mathematical Reviews number (MathSciNet)
MR0307179

Zentralblatt MATH identifier
0213.49404

Subjects
Primary: 54D40: Remainders

Citation

Woods, R. Grant. Co-absolutes of remainders of Stone-Čech compactifications. Pacific J. Math. 37 (1971), no. 2, 545--560. https://projecteuclid.org/euclid.pjm/1102970626


Export citation

References

  • [1] W. W. Comfort and S. Negrepontis, Homeomorphs of three subspaces of N -- N, Math. Zeit., 107 (1968), 53-58.
  • [2] J. Dugundji, Topology, Allyn and Bacon, Boston, 1965.
  • [3] N. J. Fine and L. Gillman, Extensions of continuous functions in N, Bull. Amer. Math. Soc, 66 (1960), 376-381.
  • [4] N. J. Fine and L. Gillman, Remote points in R, Proc. Amer. Math. Soc, 13 (1962), 29-36.
  • [5] J. Flachsmeyer, Topologische Projektivrame,Math. Nachr., 26 (1963), 57-66.
  • [6] L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand, New York, 1960.
  • [7] A. M. Gleason, Protective topological spaces, Illinois J. Math., 2 (1958), 482-489.
  • [8] S. Iliadis, Absolutes of Hausdorff spaces, Soviet Math., 4 (1963), 295-298.
  • [9] M. Mandelker, Supports of continuous functions, to appear in Trans. Amer. Math. Soc.
  • [10] I. I. Parovicenko, On a universal bicompactum of weight >*, (Russian), Dokl. Akad. S.S.S.R., 150 (1963), 36-39.
  • [11] D. L. Plank, On a class of subalgebras of C(X) with applications to X -- X, Fund. Math., 64 (1969), 41-54.
  • [12] V. Ponomarev, On the absolute of a topological space, (Russian), Dokl, Akad. Nauk. S.S.S.R., 149 (1963), 26-29.
  • [13] S. M. Robinson, Some properties of X -- X for complete spaces, Fund. Math., 64 (1969), 335-340.
  • [14] W. Rudin, Homogeneity problems in the theory of Cech compactifications, Duke Math. J., 23 (1956), 409-419.
  • [15] R. Sikorski, Boolean algebras (second edition), Springer, New York, 1964.
  • [16] D. P. Strauss, Extremallydisconnected spaces, Proc. Amer. Math. Soc, 18 (1967), 305-309.
  • [17] R. G. Woods, A Boolean algebra of regular closedsubsets of X --X, Trans Amer. Math. Soc, 154 (1971), 23-36.

See also

  • Corr : R. Grant Woods. Correction to: ``Co-absolutes of remainders of Stone-Čech compactifications''. Pacific Journal of Mathematics volume 39, issue 3, (1971), pp. 827-827.